Book Reviews
Applications of Mathematics, Tome 52 (2007) no. 5, pp. 447-448
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@misc{APOM_2007_52_5_a5,
title = {Book {Reviews}},
journal = {Applications of Mathematics},
pages = {447--448},
year = {2007},
volume = {52},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/APOM_2007_52_5_a5/}
}
Book Reviews. Applications of Mathematics, Tome 52 (2007) no. 5, pp. 447-448. http://geodesic.mathdoc.fr/item/APOM_2007_52_5_a5/